If you need an accessible version of this item please contact JSTOR User Support

Generalized Hypergeometric Functions at Unit Argument

Wolfgang Bühring
Proceedings of the American Mathematical Society
Vol. 114, No. 1 (Jan., 1992), pp. 145-153
DOI: 10.2307/2159793
Stable URL: http://www.jstor.org/stable/2159793
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Generalized Hypergeometric Functions at Unit Argument
Preview not available

Abstract

The analytic continuation near z = 1 of the hypergeometric function p + 1Fp(z) is obtained for arbitrary p = 2, 3, ..., including the exceptional cases when the sum of the denominator parameters minus the sum of the numerator parameters is equal to an integer.

Page Thumbnails

  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153